MathSciNet Relay Station
MathSciNet bibliographic data
MR909238 (89i:11069) 11G40 (11F30 11G05 11R29 14G10)
Gross, B.; Kohnen, W.; Zagier, D. Heegner points and derivatives of $L$-series. II. Math. Ann. 278 (1987), no. 1-4, 497–562.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement